# SDR UPS01836879

- Difficulty date: September 6, 2001
- Submitted: September 28, 2001
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- Aircraft time: 85,527 hours, 23,692 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 EXT AFT FUSELAGE BULGE IN SKIN AT STA 1834 ABOVE RT LWR SEAM. REPAIRED AREA IAW DC8 SRM 53-2-1.
